# SDR MASA2016111812481

- Difficulty date: November 18, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N932LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15032
- Aircraft time: 28,201 hours, 23,432 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ABORTED TAKE OFF AT 60 KTS, DUE TO A SMOKEY ODOR AND POPPING NOISE IN COCKPIT.
